Size and shape dependence of the magnetic ordering temperature in nanoscale magnetic particles
Article first published online: 26 OCT 2012
© 2012 The Authors Geophysical Journal International © 2012 RAS
Geophysical Journal International
Volume 191, Issue 3, pages 954–964, December 2012
How to Cite
Shcherbakov, V. P., Fabian, K., Sycheva, N. K. and McEnroe, S. A. (2012), Size and shape dependence of the magnetic ordering temperature in nanoscale magnetic particles. Geophysical Journal International, 191: 954–964. doi: 10.1111/j.1365-246X.2012.05680.x
- Issue published online: 12 NOV 2012
- Article first published online: 26 OCT 2012
- Accepted 2012 September 17. Received 2012 August 14; in original form 2012 May 25
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!